# SDR SWAA090360

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 71,590 hours, 54,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L1 DOOR EMERGENCY EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
